# SDR KCSA2017040203

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 95,175 hours, 15,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR GROUND MODE INOPERATIVE.  REPLACED THE LAMP IAW AMM 52-23-13. CHECKED GOOD.
